# SDR SIMA20250826001

- Difficulty date: August 26, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N253NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000649
- Aircraft time: 22,135 hours, 14,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Fr 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005: CENTER FLOOR SHEAR PANEL BETWEEN FRAMES 87-88 IS CORRODED.  REMOVED AND REPLACED CENTER FLOOR SHEAR PANEL BETWEEN FRAMES 87-88 IAW SRM 51-40-08.
